# SDR AALA20000219

- Difficulty date: February 4, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N1755
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Engine: Ge CF680C2D1F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

MIA - FLT 1769 - DURING TAKEOFF, VIBRATION FOLLOWED BY HIGH EGT ON NR 3 ENGINE.  HYDRAULIC PUMPS TURNED OFF..  SHUT NR 3 ENGIEN DOWN AND VIBRATION STOPPED.  RETURNED AND LANDED MIA WITH INCIDENT.  REPLACED NR 3 ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
